It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Was just wondering if having fluid retention and weight gain is something that can be connected with anemia treatment after a diagnosis. I have hypothyroidism and due to the fatigue of the anemia had certainly not been feeling like exercising much less doing it. I ca tell I've gained weight and the other day my ankles were both really swollen, They are a little better, but not much. I feel bloated all over.

If this is a side effect of the Iron supplements and B12 injections, have any of you found a way to get rid of the excess fluid, or is this something I will have to learn to live with? Thank you for any help you can give.





All times are GMT -7. The time now is 11:22 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!